# SDR IPXA2024052144327

- Difficulty date: May 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A5378103821500
- Condition: Cracked
- Location: Frm 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT -A300 OPEN Z200 - RH FR 38.1 MAIN CARGO DECK SUPPORT ANGLE IS CRACKED. INSTALLED STIFFENER AT FRAME 38.1 R/H TO 38.2 R/H IAW SRM 51-40-21 P/N HL11VF6-3 BATCH #0004186230 P/N HL116-6 BATCH# 4279917 P/N 3D0006-3 BATCH# 0004273630  REVIEWED.
